# SDR ASAA2015042411479

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,618 hours, 870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 22282
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 2,628 hours, 872 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. REPLACED L/H TEMP CONTROL VALVE PER AMM 21-51-10 THIS CLEARS MEL 21-32B C/N 0424008 SEA JON NOTIFIED.
